# SDR ASAA2019021628205

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,108 hours, 4,373 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED SHORTLY AFTER REACHING CRUISE ALTITUDE.  GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE AND THE OVERHEAT LIGHT STAYED OUT OPS NORMAL.
